# SDR QXEA2009021200114

- Difficulty date: February 8, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 4,631 hours, 4,813 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Computer
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

SEA - DURING APPROACH IN SEA A3 ARM WOULD CYCLE OFF THEN COME BACK ON AT LOC INTERCEPT, THEN AT GLIDESLOPE INTERCEPT IT WOULD GO NO A3.  ATTEMPTED 2 APPROACHES ON 16C AND 1 APPROACH ON 16L AND SETUP AGAIN AT PDX 10R ALL RESULTS THE SAME.  EVENT MARKER PUSHED.  DIVERTED TO PDX, UNEVENTFUL LANDING.  REMOVED AND REPLACED NR 1 RAD ALT COMPUTER IAW MTC 6344401 AND HGS COMPUTER IAW MTC 6343501 OPERATIONAL TEST GOOD.  AIRCRAFT UPGRADED TO CAT III STATUS.  AIRCRAFT PLACARD READS CAT III DMI PLACARDS REMOVED.  RETURNED TO SERVICE.
